My Mother is 55 years Old, four years before she had back problem, we had given voltran enjection and as well tablet from that day she had vomitting problem started we took her to hospital, they were just giving saline, after that we had lot of test done nothing improved her health. She was animic, we gave two bottles of blood after that the vomiting stopped, Now the question is she is diabetic and bp also is there, Now the problem is when see walks even a little within the same room she feels like whizing and here chest pains what is to be done. Unable to take her to hospital due to the above reason.
I apologize for the late reply.
Presently i feel that your mother is too weak and due to this, she is having all the present signs and symptoms.
We really need to have a proper control over her BP and Diabetic status and then control the anemia.
Once all the parameters are controlled we would be required start her on the Rehabilitation protocol, with the help of a physiotherapist.
Once the same is done, we would b e able to monitor her and plan for the further proceedings.
Also if she is having a persistent weakness on some of her limbs, then CT scan of head would be useful to rule out major / minor stroke.
Please discuss for further clarifications.
Hi, I read your post and also wanted to add that if your mother is too weak to walk, do you have ambulance/emergency services in your country that you can use? This way, they could come to your mothers house and she can travel on a stretcher in the ambulance to the hospital. Good luck.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.